MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000771
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the brown cohesive roll cannot be unwound and is severely stuck together.It is unknown when did the event occurred and if there was a patient involvement.No other complications where reported.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable root cause is storage temperature, which can affect use.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
PROFORE LITE LF SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11384798
Report Number8043484-2021-00422
Device Sequence Number3786714
Product Code FQM
UDI-Device Identifier05000223459154
UDI-Public05000223459154
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000771
Device Catalogue Number66000771
Device Lot Number1108345
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1